# SDR SWAA2016062253113

- Difficulty date: June 21, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 32,288 hours, 19,018 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 116A3410
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXER UPPER T/E SHELF PANEL OTBD OF NR 7 SPOILER HORIZONTAL WEB CRACKED AT OTBD UPPER FASTENER.  R & R WEB IAW SRM.
